BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2011 >

Please use this identifier to cite or link to this item:

Title: Fractional Fokker-Planck-Kolmogorov type Equations and their Associated Stochastic Differential Equations
Authors: Hahn, Marjorie
Umarov, Sabir
Keywords: Fractional Differential Equation (FDE)
Lévy Process
Stable Subordinator
Stochastic Differential Equation (SDE)
Fokker-Planck Equation
Kolmogorov Equations
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 56p-79p
Abstract: There is a well-known relationship between the Itô stochastic differential equations (SDEs) and the associated partial differential equations called Fokker-Planck equations, also called Kolmogorov equations. The Brownian motion plays the role of the basic driving process for SDEs. This paper provides fractional generalizations of the triple relationship between the driving process, corresponding SDEs and deterministic fractional order Fokker-Planck-Kolmogorov type equations.
Description: MSC 2010: 26A33, 35R11, 35R60, 35Q84, 60H10 Dedicated to 80-th anniversary of Professor Rudolf Gorenflo
ISSN: 1311-0454
Appears in Collections:2011

Files in This Item:

File Description SizeFormat
fcaa-vol14-num1-2011-56p-79p.pdf327.59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License